# SDR AALA20081416

- Difficulty date: May 28, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- Aircraft time: 47,531 hours, 16,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31021107
- Part serial: 0123
- Condition: Failed
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT NR THREE EMERGENCY ESCAPE SLIDE DID NOT FULLY DEPLOY ON TEST.  REPLACED EMERGENCY ESCAPE SLIDE FOR RIGHT NR THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
